# SDR SWAA2019051632739

- Difficulty date: March 24, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Part number: 416A2304
- Condition: Missing
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER MISSING A BUMPER CAP.  INSTALLED BUMPER CAP IAW SRM.
